# SDR AALA202505206007

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 39,073 hours, 7,902 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HANDLE IS DIFFICULT TO TURN. BUT STILL LOCKS OK. MAINTENANCE CLEANED AND LUBRICATED THE FLIGHT DECK DOOR LATCH MECHANISMS PER AMM 52-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
